# SDR REXA2017061200701

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 26,257 hours, 23,773 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Connector
- Condition: Loose
- Location: Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER OXYGEN MASK MICROPHONE INOPERATIVE.  CONNECTED THE CONNECTOR ON OBSERVERS O2 MASK CASE. PERFORMED AUDIO INTEGRATING SYSTEM TEST IAW 23-51-00.
